Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Had IVF delivery, had edema, sore throat. Explain?

I am 3 months postpartum, following an IVF delivery of healthy twins. I had edema immediately postpartum. Symptoms resolved. Now edema has returned in legs, hands. Have also been ill, with sore throat , off an and on for last 2 months. Family doctor has put me on 3 different antibiotics. Doctor is having me get blood test . Am concerned about why the edema has returned.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
ENT Specialist 's  Response
Aug 2013
Hello and welcome to HCM,

I have understood your problem but still have some detailing.

Where do you have the edema? If You have oedema in the leg then you need to post this questions in the womens health section and am sure someone will get back to you.

If the edema is in the vocal cords and also for your sore throat the treatment is the same:
1. Start an antireflux medication like pantoprazole for two weeks before food. Your doctor will know about this.
2. Take an antihistamine like levocetrizine in the night for two weeks
3. Do not take anything spicy and do not strain when you speak
4. Avoid anything oily or cold.

if by two weeks you do not get well then you must take an upper GI endoscopy and get back to me or any ENT with the reports


Dr Sriram Nathan
Answered: Thu, 3 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor